Academic Journals Database
Disseminating quality controlled scientific knowledge

A Page in Number Theory

ADD TO MY LIST
 
Author(s): Andrea Asperti | Cristian Armentano

Journal: Journal of Formalized Reasoning
ISSN 1972-5787

Volume: 1;
Issue: 1;
Start page: 1;
Date: 2008;
Original page

Keywords: Matita | Moebius mu function | Euler phi function

ABSTRACT
We discuss the formalization, in the Matita Interactive Theorem Prover, of a few elementary results in number theory about the Moebius mu function and the Euler phi function.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona